I'm on my 7th day of Lyrica and the past two days, I have to take 1 - 75mg about 10 or 11 am, then another 75mg - before bed around 9pm - 10pm. I feel so clouded and cant seem to concentrate on anything, helping the nerve pain a bit, but I don't think I've been on the med long enough to help yet. How long do you have to be on this med before side effects go away? I hate feeling wobbly, dizzy and unable to focus, even though I hate the nerve pain worse. Any info someone may provide on their experience with this med would be so helpful thank you.
I've been on 100 mg of Lyrica for about 1 1/2 months. It helps me some -- and the "foggy" side effect is somewhat gone. I still feel a bit hazy but it's worth it to me. My biggest challenge with it has been working very hard to not gain weight. I walk and work out more - which also helps with my pain. The side effects of Lyrica are less than any side effects than I have had from narcotic pain killers. Good luck to you!
I just found this site and decided to join myself. I see that you are having problems with the LYRICA. I must say, I have only been on it since last Tuesday and did have a couple times where I lost my balance a bit but that is it so far. The first couple days I did have headaches when I woke but that as stopped. I don't feel the lighted headed feeling or foggy feel many people seem to be having. I am on 50 mg tablets 3 times a day for nerve healing purposes and I have archnoiditist. The hope is this will heal the swollen nerves I have at L3-L5 from a recent surgery to remove stenonous. There is severe swelling in the spinal column and it is taking much longer to go down then I thought. Originaly I was supposed to go back to work in a week or two at the most. I have been out since Aug. 7th so I am not a happy camper.
The archnoiditist will never go away but if this medicine works for that I will be so excited as it keeps me walking the floor at night at least once every 6 weeks. There was a period of 3 nights in a row just 3 weeks ago. I had a total of 8 hours in 72 of sleep. I don't care to go through that again. Archnoiditist acts much like restless leg sydrome only it is at the base of the spine. But back to your problem, maybe your doctor should try the 50 mg-3 times a day in stead of 75mg twice a day. That might do the trick. Please let me know how you are doing because by now things could have change. One thing I did notice, many people say they are gaining weight. I seem to have lost my appetite and I really don't need to lose anymore then I have in the last 6 months. It is so funny how different medications effect people so differently. My sister is on it for fibrermialgia. I sure I didn't spell that right but she has that and she has gained too.
I know this post is a little old now but I also have these same symptoms.
I've been suffering from recurring Cervical Spondylosis now for the last 7 years (agonising sharp nerve pain in shoulder blade area which follows down my left arm an into the hand), it flared up again 4 months ago but now is the only time I've decided to seek medical help. MRI scan showed I have a bulge in the disc in my neck, C6/7. I started out on 150mg (75mg twice a day), along with all the other drugs, co codamol, diclofenac I'm left spaced out a lot of the times, especially in the mornings. I'm now up to 400mg a day and recently I've been feeling very dizzy and unsure of things, probably a side effect I can live with but it just doesn't touch the pain one bit. In 8 days time it gets increased to 600mg but I'm not sure even this is going to work.
My physio told me that this is the medication I need to be on for the type of pain I have, great, if only it actually made a difference to my pain levels I'd be happy as in my experience it's done nothing. I've also experienced lots of weight gain too, lethargy, suicidal thoughts (mostly due to how much pain I'm in) but this is supposed to be another side effect. Not even sure if it's worth continuing with this drug tbh :(
My husband started taking lyrics around 7 weeks ago after being diagnosed with shingles. He's on 1x75 morning and 2x75 at night. He complains all day of being foggy and tired, in bed most of day. Wondering if this is 'normal'
I am also on Lyraca 75 mg 2x a day and I also feel very dizzy and lightheaded.
I’m only on my 3rd day of Lyrica. I take 150mg in morning and 150mg at night for nerve pain caused from cancer. I don’t think it’s helping with pain and I’m so dizzy and foggy... I hate this feeling. I can’t even get through one article in newspaper. It’s like my brain can’t focus. I’ve never had such a bad reaction to a drug. I think I’ll stick with it for 3 more days at which time I see my oncologist and palliative care doctor and will find something else that doesn’t cause such brain draining side effects.
I've only been taking 50mg twice a day for two days, and the dizziness and slight respiration issues combined are enough to almost literally make me pass out. This is the second time I have re- challenged Lyrica for nerve pain ad I had to stop for side-effects. Grrr...
So I have Fibromyalgia (still waiting to see a specialist to have this confirmed as so far only my Doctor is treating me for this), I was prescribed Lyrica yesterday to help with the pain, I am to take 1 50mg tablet 3 times a day - my problem is that I am sat at work at my desk (I work in the advertising industry) and I feel stoned/ zoned out! is this feeling going to pass do you think or should I be looking at maybe working from home for a few days until I become used to it??
Hi all. Don’t want to be negative but feel I have to be honest regarding this drug!! I was prescribed lyrica for severe anxiety four years ago. Am now on my second attempt to come off it withdrawals are horrific. Was on 125 3 times daily I’m now down to 24 3times daily after 9 months of tapering. Cant get past this as the withdrawals are a nightmare. And there is very little medical support regarding withdrawal. I know everyone is different and some may never get withdrawal. But please just be aware as I would not wish this suffering on anyone. Take care. Helen.
I was prescribed 75mg Pregabalin once in the morning and 1 before bed for nerve pain caused by an operation to remove cancer. I’m 21 and currently a student. I am on a high intensity course and feel that Pregabalin has decreased my cognitive ability substantially! I cannot focus or concentrate on anything. I have been on the drug since the beginning of the year and only now am I beginning to feel it’s side effects. I tried to stop taking the drug however, the nerve pain is still very bad. The process feels like a catch 22. I was wondering if anybody has had a similar experience with the drug and if these symptoms will eventually subside?
Thanks in advance
I have actually been on Lyrica for over 10 years now, I started with a heavy dosage after acquiring nerve damage from a crush injury. I am now down to 1-2 150mg pills 1-2 times a day, The mental fog, memory loss and perception issues persist but are far better than when I was prescribed just Gabapentin. It is frustrating that after all these years the side effects have not reduced but I do not know of an alternate prescription that is as effective with lesser side effects. It is a true love/hate relationship with this drug.
I have been on Lyrica for a month and I’m increasing the dose by 25 mg x 2 a day. I’m currently on 125 mg in the morning and again at night and I cannot function at all. I’m on it for TMD, neuropathy and fibromyalgia and I just don’t know what to do. It is helping the pain, reducing it by around 50% but I cannot function and keep going like this. I’m doing a PhD and all I’ve done for a month is lay in bed/on the sofa. I keep being sick, passing out and I’m so teary and confused. Please tell me it will get better
I had serious pain in 2016. I was on 200mg x 3 . I also was taking Meptid and Solpadeine. At that time the pain was so bad I think it out gunned all the side effects and my IBS vanished.
As my pain improved I just stopped taking them. It took me some time before I worked out why my IBS was back.
So recently I developed diabetic itch and I suggested Lyrica. I was prescribed 200mg morning and evening.
Totally different reaction. I slept 18 hours a day for a week. Completely wiped me out. I stopped 5 days ago but it took 48 hours before I felt normal.
I didn't get any sense of adjusting to the dosage at all which is why I stopped taking them.
Hope this helps some
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.